# SDR A6WA2017102545372

- Difficulty date: October 23, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 30,322 hours, 29,279 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIGHT WINDSHIELD HEAT ARCING, WINDOW CRACKED, INCIDENT OCCURED CLIMBING THRU 20,000 FT. OBSERVED ARCING, NO ODOR. SELECTED OFF.  LANDED.    R & R THE WINDSHIELD IAW AMM 56-11-01, OPS & LEAK CHECK GOOD.
